# SDR QMLA2024090620108

- Difficulty date: September 5, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N930U
- Make and model: Urocop EC 130 T2
- Aircraft serial: 7925
- Aircraft time: 3,697 hours, 11,952 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 3,697 hours, 11,952 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ON PICKUP I NOTICED THE FLI WAS HIGHER THAN NORMAL, I CAN USUALLY LIFTOFF AT 7/7.5 ON THE FLI AT MGW BUT THIS TIME I WAS 100LBS UNDER MGW AND IT DIDNT LIFT OFF UNTIL OVER 8 ON THE FLI. ON CLIMB-OUT IT FELT SLUGGISH SO I CHECKED MY NUMBERS. I WAS AROUND 98 N1/NG AND MY TQ SEEMED LOWER THAN USUAL AT THE HIGH LOWS I SAW OF 63% AND 52 % RESPECTIVELY. COMPLETED COMP WASH, CLEANED BLEED VALVE FILTER AND VISUALLY INSPECTED ENGINE, IAW SAFFRAN 75-00, NO DISCREPANCY NOTED OPS CHECKS GOOD
